# SDR AALA202104189001

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 28,873 hours, 11,577 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Popped
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND R2 DOOR SLIDE AFT PIN POPPED OUT. REPLACED R2 DOOR ESCAPE SLIDE IAW JOB CARD 26L00025012.
